# SDR FDEA202110252609

- Difficulty date: October 25, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300*
- Aircraft serial: 760
- Aircraft time: 36,108 hours, 19,781 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING BOX - INSPECTION OF REAR SPAR AND BOTTOM PANEL AT JUNCTION WITH   FUSELAGE FR47 LH SIDE, FASTENER "I" HOLE FOUND CRACK SIGNAL COMPLIED WITH EO 6-5710-E0342809 B P1 STEP 5.D-5.E. TITLE: WINGS - CENTER WING BOX -   INSPECTION OF REAR SPAR AND BOTTOM PANEL AT JUNCTION WITH FUSELAGE. SB'S A300-57-  6049 R08, A300-57-6086 R07, A300-57-6121 IR & A300-57-6050 R03. REPAIRED THE CENTER WING   BOX REAR SPAR AND BOTTOM PANEL AT JUNCTION WITH FUSELAGE FR47 LH SIDE, FASTENER   "I" HOLE CRACK. THIS IS CATEGORY A REPAIR. MAJOR REPAIR IAW FEDEX GMM6-2-100.
